# SDR 2A6R2020091457401

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N863NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 7,957 hours, 23,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105103
- Condition: Cracked
- Location: Zone 200
- Part time: 7,957 hours, 23,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION FOUND THE LEFT 5 SIDE OF THE 5 ALPHA FRAME CRACKED.  GOING TO REPLACE THE 5 ALPHA FRAME WITH P/N L533M1022966, PER SERVICE BULLETIN EC135-53-031.
